# SDR WX0A2024052832058

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 57,890 hours, 40,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN, EMERGENCY LIGHTS CAME ON WITH SWITCH IN ARM POSITION, WILL NOT EXTINGUISH WITH SWITCH IN OFF POSITION. / PERFORMED OPS CHECK OF EMERGENCY LIGHTS BITE TEST, NO FAULTS NOTED, CYCLED EMERGENCY SWITCH ON AND OFF, SYSTEM WORKS NORMAL W/REF AMM 33-51-00-710-001-A."
